... all in their head
16 Oct 2011
I am assuming we are talking about methamphetamine not methadone. Yes, a person can have meth withdrawals including heart rhythm abnormalities and depression. While the withdrawals may not be like they are for opiate cessation, none the less they still occur. For more reading on this topic try the following site:
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
after 5 days i started to have tightness in my chest and other classic heart attack symtoms. I went to the hospital had an ekg and other tests and ...
1 answer • 3 Nov 2009
I recently started taking oxycodone 30mg 1-2 x a day. My body seems to have a strong physical addiction to these meds. How can I ween myself off of ...
1 answer • 19 Dec 2010
My boyfriend is recovering from a 5+ year pain pill addiction. I know in my heart that he wants to be done with them. I'm just unsure if he has ...
1 answer • 31 Mar 2011
I was given ritalin from 4th grade till I left highschool.you think ritalin could cause my addiction?
2 answers • 2 May 2011
In other words once you taper off to beat the physical addiction, How long before you can take it again and not be physically addicted?
2 answers • 16 Feb 2012